# SDR CA980608011

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Engine: Allsn 501D13D
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Bolts
- Part number: AN174
- Condition: Worn
- Location: Elevator
- Component: Convul, 9015004101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE 750 HR FLIGHT CONTROL INSPECTION, IT WAS DISCOVERED THAT 3 OUT OF 6 HINGE BOLTS HOLDING LEFT ELEVATOR TAB IN PLACE WERE SEVERELY WORN. THE ELEVATOR TAB WAS REMOVED AND INSPECTED.  HARDWARE WAS REPLACED AS REQUIRED.  FURTHER INVESTIGATION IS IN PROGRESS TO DETERMINE CAUSE OF EARLY DETERIORATION OF WORN PARTS.
